I have been on Celexa for about six years I am taking 30 mg nightly. However I have noticed recently and increase in my stress level and my mood swings. I take it for anxiety not depression wondering what other people Take and suggest as a replacement
Yeah I definitely think you should talk to your doctor about making a switch. Rather than making a recommendation, I'll have you do something else. Think about the side effects that you care about the most: weight gain, loss of sex drive. Are there any side effects that you absolutely do not want to deal with? Take these to your doc to help you find the right medicine for you.
Hi, MrsVurg! It's not uncommon for a medication to lose some efficacy over long periods of time. Occasionally, the can *poop out* altogether and stop working. You might ask your doctor about raising your dosage to 40mg ~ the maximum maintenance dose ~ or whether to try titering you onto a new medication while you withdraw slowly from your Celexa.
Another option would be to try an adjunct medication such as Abilify or Rexulti, etc., which work on their own but also enhance the effects of your current med.
Any which way, it's time for a discussion with your doctor about your current symptoms. No need to suffer!
Best regards and good luck to you. Wildcat
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2013 • 1 answer
Posted 25 Apr 2013 • 12 answers
Posted 26 Apr 2013 • 2 answers
Medication - To start off I am diagnosed with major depression, general anxiety, and mood swings. So
Posted 6 Feb 2015 • 1 answer
I'm 22 years old & have gone to my dr about my anxiety/mood swings, he has prescribed me 3 differen?
Posted 11 Nov 2015 • 4 answers